# SDR DALA2024120311424

- Difficulty date: November 28, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 14,313 hours, 6,548 cycles
- System (JASC): 2100 · Air Conditioning System
- Component: Apu, Airbus, UNKNOW
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMELL OF SMOKE AFTER APU START IN THE AFT CABIN & FLIGHT DECK. MOSTLY DISSIPATED. MET A/C AT GATE W/ 10 FIREMEN. BOARDED A/C IMMEDIATELY- NO ABNORMAL SMELLS THROUGHOUT CABIN. QUESTIONED PAX AT SEVERAL LOCATIONS, NO REPORTS OF SMOKE SMELL. CHECKED BATTERY COMP AND BRAKES FOR HIGH HEAT SIGNATURE -ALL NML. SUSPECT EXHAUST INGESTION FROM GROUND CONGESTION DURING TAXI. A/C OK FOR SVC. (LP# 6557240)
